Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 152460, 27 pages
http://dx.doi.org/10.1155/2010/152460
Research Article

On the Existence of Solutions for Impulsive Duffing Dynamic Equations on Time Scales with Dirichlet Boundary Conditions

Department of Mathematics, Yunnan University, Yunnan, Kunming 650091, China

Received 4 June 2010; Accepted 16 August 2010

Academic Editor: Douglas Robert Anderson

Copyright © 2010 Yongkun Li and Tianwei Zhang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongkun Li and Tianwei Zhang, “On the Existence of Solutions for Impulsive Duffing Dynamic Equations on Time Scales with Dirichlet Boundary Conditions,” Abstract and Applied Analysis, vol. 2010, Article ID 152460, 27 pages, 2010. https://doi.org/10.1155/2010/152460.